zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On controllability of second order nonlinear impulsive differential systems. (English) Zbl 1177.34080
Semilinear, second order, infinite-dimensional control systems are considered. It is generally assumed that systems are defined in finite time interval, controls are unconstrained functions and finite number of impulses are given. First, using properties of linear unbounded operators and semigroups of linear bounded operators, a so-called mild solution is presented and its behaviour is listed. Next, definition of exact controllability in finite time interval is recalled. Using classical fixed point theorem for contractions, sufficient conditions for exact controllability in a given time interval are formulated and proved. These conditions require exact controllability of linear part of the state equation and aditional assumptions on the nonlinear part. Finally, two illustrative examples are diseussed. Moreover, many remarks and comments on the controllability for infinite-dimensional systems are presented.

34H05ODE in connection with control problems
34A37Differential equations with impulses
34B20Weyl theory and its generalizations
93C10Nonlinear control systems
93C25Control systems in abstract spaces
Full Text: DOI
[1] Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem. Journal of mathematical analysis and applications 162, 494-505 (1991) · Zbl 0748.34040
[2] Benchohra, M.; Ouahab, A.: Controllability results for functional semilinear differential inclusions in FrĂ©chet spaces. Nonlinear analysis 61, 405-423 (2005) · Zbl 1086.34062
[3] Benchohra, M.; Gorniewicz, L.; Ntouyas, S. K.; Ouahab, A.: Controllability results for impulsive functional differential inclusions. Reports on mathematical physics 54, 211-228 (2004) · Zbl 1130.93310
[4] Benchohra, M.; Ntouyas, S. K.: Controllability of second order differential inclusion in Banach spaces with nonlocal conditions. Journal of optimization theory and applications 107, 559-571 (2000) · Zbl 1168.93315
[5] Bashirov, A. E.; Mahmudov, N. I.: On concepts of controllability for deterministic and stochastic systems. SIAM journal on control and optimization 37, 1808-1821 (1999) · Zbl 0940.93013
[6] Chang, Y. K.; Li, W. T.; Nieto, J. J.: Controllability of evolution differential inclusions in Banach spaces. Nonlinear analysis 67, 623-632 (2007) · Zbl 1128.93005
[7] Chang, Y. K.; Li, W. T.: Controllability of second order differential and integrodifferential inclusions in Banach spaces. Journal of optimization theory and applications 129, 77-87 (2006) · Zbl 1136.93005
[8] Chang, Y. K.: Controllability of impulsive functional differential systems with infinite delay in Banach spaces. Chaos, solitons & fractals 33, 1601-1609 (2007) · Zbl 1136.93006
[9] Dauer, J. P.; Mahmudov, N. I.: Controllability of some nonlinear systems in Hilbert spaces. Journal of optimization theory and applications 123, 319-329 (2004) · Zbl 1061.93056
[10] Fattorini, H. O.: Second order linear differential equations in Banach spaces. North holland mathematics studies 108 (1985) · Zbl 0564.34063
[11] Fitzgibbon, W. E.: Global existence and boundedness of solutions to the extensible beam equation. SIAM journal of mathematical analysis 13, 739-745 (1982) · Zbl 0506.73057
[12] Gorniewicz, L.; Ntouyas, S. K.; Regan, D. O.: Controllability of semilinear differential equations and inclusions via semigroup theory in Banach spaces. Reports on mathematical physics 56, 437-470 (2005) · Zbl 1185.93016
[13] Gorniewicz, L.; Ntouyas, S. K.; Regan, D. O.: Existence and controllability results for first- and second-order functional semilinear differential inclusions with nonlocal conditions. Numerical functional analysis and optimization 28, 53-82 (2007)
[14] George, R. K.; Chalishajar, D. N.; Nandakumaran, A. K.: Controllability of second order semilinear neutral functional differential inclusions in Banach spaces. Mediterranean journal of mathematics 1, 463-477 (2004) · Zbl 1167.93316
[15] Hernandez, E. M.; Pelicer, L. M.: Existence results for a second-order abstract Cauchy problem with nonlocal conditions. Electronic journal of differential equations 73, 1-17 (2005) · Zbl 1087.47059
[16] Kouemou-Patcheu, S.: On a global solution and asymptotic behaviour for the generalized damped extensible beam equation. Journal of differential equations 135, 299-314 (1997) · Zbl 0884.35105
[17] Liu, B.: Controllability of impulsive neutral functional differential inclusions with infinite delay. Nonlinear analysis 60, 1533-1552 (2005) · Zbl 1079.93008
[18] Li, M. L.; Wang, M. S.; Zhang, F. Q.: Controllability of impulsive functional differential systems in Banach spaces. Chaos, solitons & fractals 29, 175-181 (2006) · Zbl 1110.34057
[19] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[20] Mahmudov, N. I.; Mckibben, M. A.: Approximate controllability of second order neutral stochastic evolution equations. Dynamics of continuous, discrete and impulsive systems 13, 619-634 (2006) · Zbl 1121.34082
[21] Mahmudov, N. I.: Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces. SIAM journal on control and optimization 42, 1604-1622 (2003) · Zbl 1084.93006
[22] Sakthivel, R.; Anthoni, S. M.; Kim, J. H.: Existence and controllability result for semilinear evolution integrodifferential systems. Mathematical and computer modelling 41, 1005-1011 (2005) · Zbl 1129.93005
[23] Sakthivel, R.; Choi, Q. H.; Anthoni, S. M.: Controllability result for nonlinear evolution integrodifferential systems. Applied mathematics letters 17, 1015-1023 (2004) · Zbl 1072.93005
[24] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations. (1995) · Zbl 0837.34003
[25] Travis, C. C.; Webb, G. F.: Compactness, regularity, and uniform continuity properties of strongly continuous cosine families. Houston journal of mathematics 3, 555-567 (1977) · Zbl 0386.47024
[26] Travis, C. C.; Webb, G. F.: Cosine families and abstract nonlinear second order differential equations. Acta Mathematica academia scientia hungaricae 32, 76-96 (1978) · Zbl 0388.34039
[27] Yang, T.: Impulsive systems and control: theory and applications. (2001)